MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE
Model Number 202.224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Provided on facility report (b)(4).Adverse event, required intervention, updated event description, (b)(4), it is not known if this was one of eleven screws explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Physical manufacturer.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.User facility medwatch (b)(4).
 
Event or Problem Description
Customer quality unit received a user facility report forwarded from (b)(6) hospital; this report is against user facility medwatch report # (b)(4).Only additional and/or corrected information will be contained in this report.A copy of the user facility event report is attached.It was reported patient underwent a procedure in which the 2.7mm/3.5mm locking compression plate (lcp) posterolateral distal fibula plate and thirteen (13) screws for a clavicle fracture on (b)(6) 2017.On unknown date patient developed an infection at the implant site.Patient was returned to surgery on (b)(6) 2018 where surgeon removed eleven (11) of the screws and the plate.It is unknown why two (2) of the screws remain implanted.Surgery was completed.Patient status reported as okay.The plate and nine (9) screws are captured on (b)(4).This report captures the remaining four (4) screws.This report is for one (1) 2.7mm locking screw 24mm.This is report 4 of 4 for (b)(4).

Brand Name
2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7434870
Report Number2939274-2018-51749
Device Sequence Number19261485
Product Code HWC
UDI-Device Identifier10886982144034
UDI-Public(01)10886982144034
Combination Product (Y/N)N
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.224
Device Catalogue Number202.224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;